# SDR DALA2020122404254

- Difficulty date: December 24, 2020
- Submitted: December 24, 2020
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 88,995 hours, 40,768 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Box
- Condition: No Test
- Location: Seat 23 Def
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST PSU OXY PANEL FOR SEAT 23 DEF WOULD NOT OPEN.  CORRECTIVE ACTION: REPACKED PSU.  OPERATIONS CHECK GOOD.
